# SDR FDEA201506071716

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 928 hours, 38,601 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Intermittent
- Location: Te Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN FLAPS WERE RETRACTED, RECEIVED A MOMENTARY LVL 2 FLAP DISAGREE.  WENT AWAY ALMOST IMMEDIATELY.  DURING SLAT RETRACT SLATS RETRACTED & OTBD FLAPS EXTEND TO 6 DEG.  USED QRH & EXTENDED SLATS, NO ROLLING MOVEMENT.  QRH PROCEDURE TO EXTEND FLAPS TO 50 DEG.   SET LANDING FLAPS, USED A MOMENTARY FLAP OVER SPEED OF 5 KTS AT FLAPS 35 DEG WAS EXPERIENCED.  A FLAPS 35 DEG LANDING WAS  MADE.  DURING TAXI IN FLAPS FLUCTUATED BETWEEN 35 DEG & 40 DEG.  RETURNED & LANDED WITHOUT INCIDENT.  TROUBLESHOT IAW FIM 27-50-00-2 TASK 806. ALL FLAP POSITION INDICATIONS ON FCC1 AND FCC2 READOUTS WERE WITHIN LIMITS.  DUE TO BEING INTERMITTENT,  REMOVED AND REPLACED THE LT  FLAP POSITION TRANSMITTER IAW AMM 27-54-02-4.
